# SDR R61A201707210540

- Difficulty date: June 29, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 24,940 hours, 19,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GUSSET CHAFED AT FRAME 90.   REMOVED AND REPLACED THE GUSSET, RESTORED THE SURFACE PROTECTION IAW SRM 51-43-03, 51-40-02, 51-23-04, AND 51-23-06.
